# SDR CALA2013100191634

- Difficulty date: September 30, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,966 hours, 26,730 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Row 12abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ROW 12 ABC, NO SMOKE & SEAT BELT SIGN INOPERATIVE.  REPLACED LAMPS, LIGHT OPS OKAY.
